3 Sep 2010
No reports as such from the reviews ... but there's only a few reviews.
Did this effect manifest after you started taking Dexilant? If yes, then I suggest that you let your doctor know.
- Dexilant Information for Consumers
- Dexilant Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dexilant (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... back very high. I stopped taking Dexilant for 4 weeks and it went down slightly so am hoping that Dexilant is the reason for the high CEA
1 answer • 12 Jul 2010
It's important that Plavix does what it's intended to do in my body. I experienced a frightening episode of transient binocular blindness, ...
1 answer • 31 Aug 2012
1 answer • 2 Apr 2013
When will this feeling of something stuck will go? I just wanna know how much time it takes to heal esophagitis?
2 answers • 4 Jan 2016